# SDR REXA201100987

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,826 hours, 12,872 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Defective
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK FULL RIGHT WING DOWN.  REMOVED AND REPLACED TRIM CONTROL PANEL IAW AMM 27-12-10.  OPC GOOD.
